MathSciNet Relay Station
MathSciNet bibliographic data
MR674404 (84c:32007) 32B30 (14B05)
Mather, John N.; Yau, Stephen S. T. Classification of isolated hypersurface singularities by their moduli algebras. Invent. Math. 69 (1982), no. 2, 243–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement